# SDR FDEA200904301490

- Difficulty date: April 30, 2009
- Submitted: May 1, 2009
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 54,318 hours, 41,731 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 5310201
- Condition: Corroded
- Location: Bs 1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT CORROSION ON STRINGER SPLICE AT BS 1000, STRINGER 29 RT.  REMOVED STRINGER SPLICE FOR CORROSION REMOVAL IAW SRM 51-30-2. FABRICATED   NEW SPLICE IAW SRM 51-20-2. FIGURE 1 & 51-30-5. INSTALLED NEW STR. SPLICE IAW SRM 51-30-2.  APPLIED LEVELING COMPOUND IAW SRM 51-20-3. MAJOR
